Growth bound of delay-differential algebraic equations - Mines Paris Accéder directement au contenu
Article Dans Une Revue Comptes rendus de l'Académie des sciences. Série I, Mathématique Année : 2013

Growth bound of delay-differential algebraic equations

Sébastien Boisgérault

Résumé

This paper deals with delay-differential algebraic equations, a large class of linear and finite-memory functional differential equations. We introduce several representations of delay operators that provide a simple definition for the concept of solutions of such systems. Then we study exponential solutions and prove that the rightmost zeros of a system characteristic function determine its growth bound.

Dates et versions

hal-00877419 , version 1 (28-10-2013)

Identifiants

Citer

Sébastien Boisgérault. Growth bound of delay-differential algebraic equations. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2013, 351 (15-16), pp.645-648. ⟨10.1016/j.crma.2013.08.001⟩. ⟨hal-00877419⟩
172 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More